# SDR SWAA2013082619540

- Difficulty date: August 18, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT STATION 178 RBL 17.0.  REPAIRED WEB IAW SRM.
